# SDR P2EA98063

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK, FORWARD CARGO DOOR FRAME CRACKED FROM BEAM NR 4 TO BEAM NR 5, INNER SKIN CRACKED BETWEEN BEAM NR 5 AND THE LOWER FRAME.  FABRICATED AND REPAIRED NR 5 BEAM PER SRM 51-10-1 PAGE 5, 51-20-1, 51-10-3, BAC 5602, 51-10-2.  REPAIRED/REINFORCED PER SB 737-52-1100, PART III, PARAGRAPH C REVISION 2, FIGURE 6 DATED MARCH 31, 1994.  (M)
